Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 454152, 12 pages
http://dx.doi.org/10.1155/2014/454152
Research Article

Radius Constants for Functions with the Prescribed Coefficient Bounds

1Department of Mathematics, Kent State University, Burton, OH 44021, USA
2Department of Mathematics, Ramanujan College, University of Delhi, Delhi 110 019, India
3Department of Mathematics, University of Delhi, Delhi 110 007, India

Received 19 June 2014; Accepted 16 August 2014; Published 9 September 2014

Academic Editor: Rosihan M. Ali

Copyright © 2014 Om P. Ahuja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Om P. Ahuja, Sumit Nagpal, and V. Ravichandran, “Radius Constants for Functions with the Prescribed Coefficient Bounds,” Abstract and Applied Analysis, vol. 2014, Article ID 454152, 12 pages, 2014. https://doi.org/10.1155/2014/454152.